Boolean sets and most general solutions of Boolean equations
Emerging
7
Citations15
Refs2010
Year
Search Works
Work Details
- DOI 10.1016/j.ins.2010.01.029
- OpenAlex ID W2080433733
- Type Article
- Language EN
- Published 15 Feb 2010
- Volume 180 (12)
- Pages 2440–2447
- Source Information Sciences
- Publisher Elsevier BV
- FWCI 0.97
- Countries 1
- Institutions 1
- Added 10 Oct 2025
- Updated 21 Aug 2026
External Links
MENU
0
Boolean sets and most general solutions of Boolean equations
Article 2010 EN
7
Citations
15
References
1
Authors
0.97
FWCI
Citations by Year
Last 4 yearsTopics
Keywords
Authors & Affiliations
1 authors| # | Author | Institutions | ORCID |
|---|---|---|---|
| 1 | Sergiu Rudeanu Corresponding | University of Bucharest (RO) | — |
Related Works
10Data: OpenAlex